MathSciNet Relay Station
MathSciNet bibliographic data
MR282028 (43 #7742) 34.75
Slemrod, Marshall Nonexistence of oscillations in a nonlinear distributed network. J. Math. Anal. Appl. 36 1971 22–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement